# SDR SWAA2024010531582

- Difficulty date: December 14, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED AT BS 538; LBL 1; WL 208<[01] ALL STEPS COMPLETED REMOVED PANEL BREAK AT BS 538; LBL 1; WL 208 PER SRM 51-40-02 LOCATED AND DRILLED NEW PANEL BREAK AT BS 538; LBL 1; WL 208 PER SRM 51-40-05-0G-0 BOEING DWG 143A0060 SHEET #64 BOEING DWG 143A5240 SHEET #14.INSTALLED PANEL BREAK AT BS 538; LBL 1; WL208 PER SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
